Journal article icon

Journal article

A coalescent dual process in a Moran model with genic selection.

Abstract:

A coalescent dual process for a multi-type Moran model with genic selection is derived using a generator approach. This leads to an expansion of the transition functions in the Moran model and the Wright-Fisher diffusion process limit in terms of the transition functions for the coalescent dual. A graphical representation of the Moran model (in the spirit of Harris) identifies the dual as a strong dual process following typed lines backwards in time. An application is made to the harmonic mea...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.tpb.2009.03.004

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
Theoretical population biology
Volume:
75
Issue:
4
Pages:
320-330
Publication date:
2009-06-01
DOI:
EISSN:
1096-0325
ISSN:
0040-5809
Source identifiers:
97435
Language:
English
Keywords:
Pubs id:
pubs:97435
UUID:
uuid:74dfa3e4-f5c9-4d68-85bd-a7fdd9cee7dc
Local pid:
pubs:97435
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP